# SDR UPS05845749

- Difficulty date: October 17, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Bs 219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CANOE FITTING CHAFFED IB AND OB AT STA 219 LT OB FLAP.  BLENDED OUT CHAFED AREA, SHOT PEENED IAW SRM 51-1-8, DPS 4.999-2 AND SAA SK 813-822426.
